MathSciNet Relay Station
MathSciNet bibliographic data
MR1222375 11E25 (20C15)
Lam, T. Y.; Smith, Tara L. On Yuzvinsky's monomial pairings. Quart. J. Math. Oxford Ser. (2) 44 (1993), no. 174, 215–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement